# SDR DL73K992427

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Srtike
- Location: Nr 2 Engine
- Part time: 40,915 hours
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON APPROACH BOS CREW REPORTED POSSIBLE BIRD STRIKE.  INSPECTION FOUND DAMAGE TO NR 2 ENGINE FAN BLADES.  DRESSED BLADES TO LIMITS OF 5 FLIGHTS FLY BACK LIMITS.  RAN ENGINE TO TAKEOFF POWER.  ALL PARAMETERS AND OPERATION NORMAL.
